# SDR ASAA2014111409821

- Difficulty date: November 14, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A948523
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD LT SUPPORT RAIL IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, CORROSION IS EXFOLIATED IAW SRM 53-00-53. REMOVED SUPPORT RAIL ANGLE IAW SRM 51-40-02. LOCATED AND DRILLED NEW SUPPORT RAIL ANGLE IAW SRM 51-40-05.  REINSTALLED NEW SUPPORT RAIL ANGLE IAW SRM 51-40-03.
